# SDR ARWA9702002

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 3442 · Weather Radar System
- Part: Radar Scope
- Part number: 20709620104
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, WEATHER RADAR DID NOT PAINT TARGET.  RETURNED TO MIAMI, TROUBLESHOT SYSTEM FOUND RADAR SCOPE FAILING. REMOVED AND REPLACED SCOPE, OPS CHECKED NORMAL.
